# SDR ASOA201100189

- Difficulty date: January 31, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 18,618 hours, 12,820 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT GEAR DISAGREE MESSAGE WITH ASSOCIATED WOW INPUT AND NOSE STEER INOP, COMPLIED WITH QRH.  LANDED W/O INCIDENT, TOUCHDOWN VREF 135+5 VSI +500 MINIMAL BRAKING WEIGHT ON TOUCHDOWN 64K ONLY NOSE WHEEL CYCLED.  ACFT RETURNED TO DEPARTURE AFTER TAKE OFF -- EMERGENCY DECLARED.  ADJUSTED NLG WOW SENSORS PX 06 AND PX 11 IAW AMM 32-61-05.  PERFORMED OPS TEST OF LANDING GEAR EXTENSION IAW AMM 32-30-00.  OPS CHECK GOOD. COMPLIED WITH GENERAL VISUAL INSP AFTER HARD/OVERWEIGHT LANDING IAW AMM 05-51-01 NO DISCREPANCIES NOTED.
